# SDR SWAA2025040202312

- Difficulty date: March 5, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET STRUCTURE WING CENTER SECTION LOCATED BS540 AND BS578 AT LEVEL BL6 KEEL BEAM 2025-168021<[01].  REPLACED BRACKET LOCATED ON STRUCTURE WING CENTER SECTION BS540 AT LEVEL BL6 KEEL BEAM IAW B737 700 SRM 51-40-02-0G AND DWG 149A7701 SHEET 3 REV A.; [02] REPLACED BRACKET LOCATED ON STRUCTURE WING CENTER SECTION BS540 AT LEVEL BL6 KEEL BEAM IAW B737 700 SRM 51-40-02-0G AND DWG 149A7701 SHEET 3 REV A.
